# SDR 6JPA2015011415001

- Difficulty date: January 13, 2015
- Submitted: January 21, 2015
- Operation: Air carrier
- Aircraft: N750JT
- Make and model: Cessna 750
- Aircraft serial: 7500302
- Aircraft time: 1,978 hours, 1,326 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 7838433
- Part serial: 2008080142
- Condition: Seized
- Location: Ac Bay
- Part time: 1,978 hours, 1,326 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ENROUTE, UNKNOWN SOURCE OF SMOKE IN CABIN, DIVERTED.
